# SDR SWAA085882

- Difficulty date: October 29, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 48,925 hours, 49,031 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 16922
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE COWL ANTI ICE VALVE LIGHT ILLUMINATED AND ENG TO COWL C/B POPPED, ACCOMPANIED WITH ACRID SMELL.  WHILE ATTEMPTING TO CLOSE VALVE ACRID SMELL RETURNED AND ENG TO WING CONTROL C/B POPPED.  NO MORE RESETS WERE ATTEMPTED.  FOUND WIRING DAMAGED AT DISCONNECT ATTACHED TO COWL WING ANTI ICE OVERHEAD MODULE.  REPAIRED WIRING AND REMOVED AND REPLACED O/H MODULE PER MM.
